BEGGING FOR HELP! Sat 10/1: Abingdon, VA – Richmond, VA & Frederick, MD

by

We are BEYOND BEGGING!! 2 legs to go for tomorrow’s transport!

PLEASE CROSSPOST!

Hi all – our BIG run for this weekend canceled because of lack of drivers through TN. That being said, we still have two very sweet yellow lab babies who need to make their way to rescue this weekend. Note: both pups are traveling uncrated, but are happy to ride in a crate if you have one from home to bring! We must move these sweeties this weekend or they will end up stuck in boarding … which is no place for tiny pups. Due to the football game in Blacksburg, VA tomorrow night, we are starting the run EARLIER than intially planned. As such, I have not listed any of the original drivers as driving this run. If the new time still works for you, please let me know ASAP and I will put you down. CROSSPOSTING IS GREATLY APPRECIATED!

Courtney

To volunteer to drive please email Courtney at bonniebluerescue@gmail.com and include the following:
1) First/Last Name
2) Hometown
3) Home #
4) Cell #
5) Vehicle Description
6) Legs(s) you are volunteering to drive

Sending/Receiving Rescue: Bonnie Blue Rescue
Passenger 1: Tuesday
Age/Breed: 12 weeks, Yellow Labrador Retriever
Sex: Female, spayed
Health Status/Vetting: UTD on age appropriate vaccines, spayed, microchipped
Traveling with: Pink Collar, leash, all veterinary/medical records, small bag of food & toys

Passenger 2: Tucker
Age/Breed: 12 weeks, Yellow Labrador Retriever
Sex: Male, neutered
Health Status/Vetting: UTD on age appropriate vaccines, neutered, microchipped
Traveling with: Blue Collar, leash, all veterinary/medical records, small bag of food & toys

Saturday, October 1


Pickup from VCA Highland’s Animal Hospital Saturday morning
Leg 1: Filled by Anita!
Abingdon, VA – Wytheville, VA
52 miles, 1 hour
10:00am – 11:00am
(Tucker & Tuesday)
Leg 2: NEEDED
Wytheville, VA – Roanoke, VA
80 miles, 1 hour 20 minutes
11:10am – 12:30pm
(Tucker & Tuesday)
Leg 3: Filled by Peyton!
Roanoke, VA – Staunton, VA
87 miles, 1 hour 25 minutes
12:40pm – 2:05pm
(Tucker & Tuesday)
***Transport splits in Staunton, VA – “A” legs continue on toward Frederick MD with Tucker; “B” legs continue on toward Richmond, VA with Tuesday***
***”A” LEGS***
Leg 4A: NEEDED
Staunton, VA – Strasburg, VA
78 miles, 1 hour 20 minutes
2:15pm – 3:35pm
Leg 5A: Filled by Niki!
Strasburg, VA – Frederick, MD
68 miles, 1 hour 10 minutes
3:45pm – 5:55pm
Tucker leaves the transport with Niki & family!
***”B” LEGS”***
Leg 4B: Filled by Marcia!
Staunton, VA – Zion Crossroads, VA
51 miles, 55 minutes
2:15pm – 3:10pm

Leg 5B: Filled by Kate!

Zion Crossroads, VA – Richmond, VA
51 miles, 55 minutes
3:20pm – 4:15pm
Tuesday leaves the transport in Richmond, VA w/ BBR
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: